# SDR SWAA2025071681662

- Difficulty date: June 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AREA(1EA). CRACK LENGTH APPROX 0.312 INCH AT PASSENGER CABIN.  REPLACED STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND BTW STR-7R TO STR-11R AT FWD GALLEY DOOR AREA IAW B737-700 SRM 51-40-02 AND DRAWING# 141A8370 SHEET: 9 REV: D.
